首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
EICHLER INTEGRALS WITH SINGULARITIES
被引:8
|
作者
:
BERS, L
论文数:
0
引用数:
0
h-index:
0
BERS, L
机构
:
来源
:
ACTA MATHEMATICA UPPSALA
|
1971年
/ 127卷
/ 1-2期
关键词
:
D O I
:
10.1007/BF02392049
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:11 / &
相关论文
共 50 条
[1]
On zeros of Eichler integrals
Sarah Peluse
论文数:
0
引用数:
0
h-index:
0
Sarah Peluse
[J].
Archiv der Mathematik,
2014,
102
: 71
-
81
[2]
On zeros of Eichler integrals
Peluse, Sarah
论文数:
0
引用数:
0
h-index:
0
机构:
491 Parkview Terrace, Buffalo Grove, IL
Peluse, Sarah
[J].
ARCHIV DER MATHEMATIK,
2014,
102
(01)
: 71
-
81
[3]
Eichler integrals and string theory
Sandoval, L
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, King's College London, WC2R 2LS, London, Strand
Sandoval, L
[J].
JOURNAL OF MATHEMATICAL PHYSICS,
1996,
37
(05)
: 2510
-
2526
[4]
POINCARE SERIES AND EICHLER INTEGRALS
Pribitkin, Wladimir de Azevedo
论文数:
0
引用数:
0
h-index:
0
机构:
CUNY Coll Staten Isl, Dept Math, Staten Isl, NY 10314 USA
CUNY Coll Staten Isl, Dept Math, Staten Isl, NY 10314 USA
Pribitkin, Wladimir de Azevedo
[J].
ILLINOIS JOURNAL OF MATHEMATICS,
2009,
53
(03)
: 883
-
897
[5]
PERIODS OF MEROMORPHIC EICHLER INTEGRALS
SATO, H
论文数:
0
引用数:
0
h-index:
0
机构:
SHIZUOKA UNIV,DEPT MATH,SHIZUOKA,JAPAN
SHIZUOKA UNIV,DEPT MATH,SHIZUOKA,JAPAN
SATO, H
[J].
NAGOYA MATHEMATICAL JOURNAL,
1975,
57
(JUN)
: 1
-
26
[6]
EICHLER INTEGRALS AND AREA THEOREM OF BERS
AHLFORS, LV
论文数:
0
引用数:
0
h-index:
0
AHLFORS, LV
[J].
MICHIGAN MATHEMATICAL JOURNAL,
1968,
15
(03)
: 257
-
&
[7]
Transcendental values of certain Eichler integrals
Gun, Sanoli
论文数:
0
引用数:
0
h-index:
0
机构:
Inst Math Sci, Madras 600113, Tamil Nadu, India
Inst Math Sci, Madras 600113, Tamil Nadu, India
Gun, Sanoli
Murty, M. Ram
论文数:
0
引用数:
0
h-index:
0
机构:
Queens Univ, Dept Math, Kingston, ON K7L 3N6, Canada
Inst Math Sci, Madras 600113, Tamil Nadu, India
Murty, M. Ram
Rath, Purusottam
论文数:
0
引用数:
0
h-index:
0
机构:
Chennai Math Inst, Siruseri 603103, Tamil Nadu, India
Inst Math Sci, Madras 600113, Tamil Nadu, India
Rath, Purusottam
[J].
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,
2011,
43
: 939
-
952
[8]
PERIODS OF EICHLER INTEGRALS FOR KLEINIAN GROUPS
SATO, H
论文数:
0
引用数:
0
h-index:
0
机构:
SHIZUOKA UNIV, DEPT MATH, OHYA SHIZUOKA, JAPAN
SHIZUOKA UNIV, DEPT MATH, OHYA SHIZUOKA, JAPAN
SATO, H
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
184
(OCT)
: 439
-
456
[9]
SINGULAR EICHLER INTEGRALS AND GENERALIZED EISENSTEIN SETS
HAESELER, I
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BONN,MATH INST,BONN 5300,WEST GERMANY
UNIV BONN,MATH INST,BONN 5300,WEST GERMANY
HAESELER, I
RUSCHEWE.S
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BONN,MATH INST,BONN 5300,WEST GERMANY
UNIV BONN,MATH INST,BONN 5300,WEST GERMANY
RUSCHEWE.S
[J].
MATHEMATISCHE ANNALEN,
1973,
203
(03)
: 251
-
259
[10]
Rational functions, cotangent sums and Eichler integrals
Franke, Johann
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Cologne, Math Inst, Weyertal 86-90, D-50931 Cologne, Germany
Univ Cologne, Math Inst, Weyertal 86-90, D-50931 Cologne, Germany
Franke, Johann
[J].
RESEARCH IN NUMBER THEORY,
2021,
7
(02)
←
1
2
3
4
5
→